# SDR DALA2025091306746

- Difficulty date: September 13, 2025
- Submitted: September 13, 2025
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 62,895 hours, 28,466 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN MISSING ON CEILING OVERWING EXITS POSITION.   REINSTALLED EMER EXIT SIGN LENS COVER AS REQUIRED. (LP 7819786)
